# SDR ASOA20130304283T

- Difficulty date: March 4, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 265
- Aircraft time: 31,113 hours, 23,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OMEGA BEAM AT FRM 20 HAS AREAS OF CORROSION BEYOND LIMITS AFTER BLEND-OUT. CUT-OUT DAMAGE, FABRICATED AND INSTALLED.
